Advanced search
1 file | 53.31 KB

Statistical inference for two measures of inequality when incomes are correlated

(1999) ECONOMICS LETTERS. 64(3). p.295-300
Author
Organization
Keywords
redistribution, distribution free statistical inference, inequality, INDEXES

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 53.31 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Van de gaer, Dirk, N Funnell, and T McCarthy. 1999. “Statistical Inference for Two Measures of Inequality When Incomes Are Correlated.” Economics Letters 64 (3): 295–300.
APA
Van de gaer, D., Funnell, N., & McCarthy, T. (1999). Statistical inference for two measures of inequality when incomes are correlated. ECONOMICS LETTERS, 64(3), 295–300.
Vancouver
1.
Van de gaer D, Funnell N, McCarthy T. Statistical inference for two measures of inequality when incomes are correlated. ECONOMICS LETTERS. 1999;64(3):295–300.
MLA
Van de gaer, Dirk, N Funnell, and T McCarthy. “Statistical Inference for Two Measures of Inequality When Incomes Are Correlated.” ECONOMICS LETTERS 64.3 (1999): 295–300. Print.
@article{118392,
  author       = {Van de gaer, Dirk and Funnell, N and McCarthy, T},
  issn         = {0165-1765},
  journal      = {ECONOMICS LETTERS},
  keyword      = {redistribution,distribution free statistical inference,inequality,INDEXES},
  language     = {eng},
  number       = {3},
  pages        = {295--300},
  title        = {Statistical inference for two measures of inequality when incomes are correlated},
  url          = {http://dx.doi.org/10.1016/S0165-1765(99)00093-2},
  volume       = {64},
  year         = {1999},
}

Altmetric
View in Altmetric
Web of Science
Times cited: